# SDR SWIA201232503

- Difficulty date: December 31, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 36,166 hours, 32,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Jammed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT OPEN THE MAIN CABIN DOOR FROM THE OUTSIDE. (FLT 5349)  OPENED PAX DOOR IAW AMM.  AFTER INITIAL ATTEMPT DOOR HANDLE NO LONGER JAMMED.  OP CHECK NORMAL UPON NUMEROUS ATTEMPTS.
